# SDR SWAA2021122742344

- Difficulty date: November 10, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND SIDE PLATE AT STATION 454 HAS EVIDENCE OF CORROSION. ; / [01] REMOVED AND REPLACED L/H FLOOR TO SIDEWALL ATTACH ANGLE IAW SRM 51-40-02.
